# SDR SWAA2022030968519

- Difficulty date: May 10, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 31,125 hours, 18,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: F
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT BREAK RIGHT OF CENTER AT STA 540 CRACKED; IN FWD CARGO A/C DIST BAY. / R&R FLOORBOARD SUPPORT BREAK RIGHT OF CENTER AT STA 540 IN FWD CARGO A/C DIST BAY PER SRM 51-40-02 AND SRM 51-10-02.
